# SDR UIEA2014101800496

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,319 hours, 18,939 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR LOW 15 PSI.  TIGHTENED CLAMP ON SURGE VLV.
